Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 294, Number 2

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
A convergent series expansion for hyperbolic systems of conservation laws
Eduard Harabetian.
Trans. Amer. Math. Soc. 294 (1986), 383-424
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825712
A rigidity property for the set of all characters induced by valuations
Robert Bieri and John R. J. Groves.
Trans. Amer. Math. Soc. 294 (1986), 425-434
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825713
Spectral theory of the linearized Vlasov-Poisson equation
Pierre Degond.
Trans. Amer. Math. Soc. 294 (1986), 435-453
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825714
The Auslander-Reiten quiver of a simple curve singularity
Ernst Dieterich and Alfred Wiedemann.
Trans. Amer. Math. Soc. 294 (1986), 455-475
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825715
General convergence of continued fractions
Lisa Jacobsen.
Trans. Amer. Math. Soc. 294 (1986), 477-485
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825716
Volume of mixed bodies
Erwin Lutwak.
Trans. Amer. Math. Soc. 294 (1986), 487-500
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825717
Martingale transforms and complex uniform convexity
J. Bourgain and W. J. Davis.
Trans. Amer. Math. Soc. 294 (1986), 501-515
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825718
On $K_{3}$ of truncated polynomial rings
Janet Aisbett.
Trans. Amer. Math. Soc. 294 (1986), 517-536
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825719
Stability of minimal orbits
John E. Brothers.
Trans. Amer. Math. Soc. 294 (1986), 537-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825720
Unitary quasilifting: applications
Yuval Z. Flicker.
Trans. Amer. Math. Soc. 294 (1986), 553-565
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825721
Resonance and quasilinear ellipticity
Victor L. Shapiro.
Trans. Amer. Math. Soc. 294 (1986), 567-584
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825722
On the ampleness of homogeneous vector bundles
Dennis M. Snow.
Trans. Amer. Math. Soc. 294 (1986), 585-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825723
Spherical polynomials and the periods of a certain modular form
David Kramer.
Trans. Amer. Math. Soc. 294 (1986), 595-605
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825724
Conformally flat manifolds whose development maps are not surjective. I
Yoshinobu Kamishima.
Trans. Amer. Math. Soc. 294 (1986), 607-623
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825725
Fixed points of topologically stable flows
Mike Hurley.
Trans. Amer. Math. Soc. 294 (1986), 625-633
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825726
Contributions from conjugacy classes of regular elliptic elements in Hermitian modular groups to the dimension formula of Hermitian modular cusp forms
Min King Eie.
Trans. Amer. Math. Soc. 294 (1986), 635-645
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825727
Functional equations for character series associated with $n×n$ matrices
Edward Formanek.
Trans. Amer. Math. Soc. 294 (1986), 647-663
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825728
Left separated spaces with point-countable bases
William G. Fleissner.
Trans. Amer. Math. Soc. 294 (1986), 665-677
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825729
On the generalized Nakayama conjecture and the Cartan determinant problem
K. R. Fuller and B. Zimmermann-Huisgen.
Trans. Amer. Math. Soc. 294 (1986), 679-691
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825739
Weak type estimates for Bochner-Riesz spherical summation multipliers
Sagun Chanillo and Benjamin Muckenhoupt.
Trans. Amer. Math. Soc. 294 (1986), 693-703
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825730
The complex equilibrium measure of a symmetric convex set in $R^{n}$
Eric Bedford and B. A. Taylor.
Trans. Amer. Math. Soc. 294 (1986), 705-717
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825731
Trellises formed by stable and unstable manifolds in the plane
Robert W. Easton.
Trans. Amer. Math. Soc. 294 (1986), 719-732
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825732
Algebraic meridians of knot groups
Chichen M. Tsau.
Trans. Amer. Math. Soc. 294 (1986), 733-747
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825733
Vector bundles and projective modules
Leonid N. Vaserstein.
Trans. Amer. Math. Soc. 294 (1986), 749-755
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825734
Brownian motions of ellipsoids
J. R. Norris, L. C. G. Rogers and David Williams.
Trans. Amer. Math. Soc. 294 (1986), 757-765
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825735
Global boundedness for a delay-differential equation
Stephan Luckhaus.
Trans. Amer. Math. Soc. 294 (1986), 767-774
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825736
$Ω$-stable limit set explosions
S. E. Patterson.
Trans. Amer. Math. Soc. 294 (1986), 775-798
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825737
$G$-deformations and some generalizations of H.\ Weyl’s tube theorem
Oldřich Kowalski and Lieven Vanhecke.
Trans. Amer. Math. Soc. 294 (1986), 799-811
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 825738